# SDR DXTA200400441

- Difficulty date: November 6, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N855QS
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258355
- Aircraft time: 5,304 hours, 3,880 cycles
- Engine: Garrtt TFE7315BR
- Engine time: 3,204 hours, 2,288 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Fuel Filter
- Part number: 8975131
- Condition: Unknown
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NUMBER 1 ENGINE FUEL LIGHT CAME ON DURING TAKEOFF, ABORTED TAKEOFF BELOW 80 KTS.  ACCOMP ENGINE RUNS AT LOW PWR SETTING THRU CRUISE, NO DEFECTS NOTED.  REMOVED FUEL FILTER & INSTALLED A NEW P/N 897513-1 FILTER & PACKINGS.  ACCOMP ENGINE RUN AT T/O PWR, NO FUEL LIGHT AND/OR LEAKS NOTED.  ALL WORK ACCOMP AS PER THE TFE731 EM/M CHAP 73-21-02.
